MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 HYDROCOIL PUSHABLE 4MM X 6CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 HYDROCOIL PUSHABLE 4MM X 6CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-280406
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: initial reporter phone number: (b)(6).A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The alleged product issue could not be confirmed.
 
Event or Problem Description
It was reported that an embolization coil implant was missing from the tip of the delivery pusher when the device was removed from its packaging.There was no patient involvement.

Brand Name
AZUR 18 HYDROCOIL PUSHABLE 4MM X 6CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11904936
Report Number2032493-2021-00198
Device Sequence Number3648690
Product Code KRD
UDI-Device Identifier00810170012181
UDI-Public(01)00810170012181(11)200824(17)230731(10)200824548
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K071939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number45-280406
Device Catalogue Number45-280406
Device Lot Number200824548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR